# SDR USAA000458

- Difficulty date: March 24, 2000
- Submitted: May 16, 2000
- Operation: Air carrier
- Aircraft: N601AU
- Make and model: Boeing 757225
- Aircraft serial: 22193
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 49,693 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM 20 INCH BY 2 INCH, STATION 324, FROM RBL 45 TO R1 SILL.  REPAIRED PER EA 66865 AND EA 66826.  CORROSION LEVEL 1.  (M)
